Cookies?
Library Header Image
LSE Research Online LSE Library Services

Discounted optimal stopping for maxima of some jump-diffusion processes

Gapeev, Pavel V. (2007) Discounted optimal stopping for maxima of some jump-diffusion processes. Journal of Applied Probability, 44 (3). pp. 713-731. ISSN 0021-9002

Full text not available from this repository.

Identification Number: 10.1239/jap/1189717540
Item Type: Article
Official URL: http://www.appliedprobability.org/ap.html
Additional Information: © 2007 The Applied Probability Trust
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 29 Jan 2008
Last Modified: 01 Oct 2010 08:49
URI: http://eprints.lse.ac.uk/id/eprint/3226

Actions (login required)

View Item View Item